Main Forums > Pre-HAART Long-Term Survivors

good news, bad news from todays doc visit

(1/1)

mitch777:
Good news:
my liver enzymes are back to normal after stopping Depakote (for headaches---it wasn't working anyway)

Bad news:
my red blood cell count is still too high. (unknown reason still)

Other Bad news:
the hospital layed off the last nurse that has been there since i started going there (18 years). they hired new, younger nurses. grrrr.....
she also has been dealing with her own cancer for the past few years.
this all just doesn't seem right! >:(

Other bad news:
the hospital also layed off the social service worker in this office.
she was the BEST!!!
any problems with hospital billing, cadap problems/questions, ssdi issues...
she was always able to solve them all.
she also has been there the entire 18 years. grrrr.....
(no replacement for her job) >:(

Other news:
going to see an endrochronologist who deals with hiv patients to deal with my fatigue, low T, and high red blood count.
hope he/she can help as my fatigue has been horrible lately.
i asked my ID doc about CPK test and he said that mine have been in the normal range, so i'm not sure what is causing my muscle weakness.

ok, nuff said. :P

darryaz:
It definitely sucks when the healthcare workers you're comfortable with leave for whatever reason.  Since I go to a medical school my primary care doc rotates every 1-2 years as they finish their residencies and move on.  They're all supervised by the same attending physician but I've only met him once.

I have a really good one right now (and cute!!!) and I'm dreading when he finishes up this Spring and leaves.

aztecan:
Hey Mitch,

I am glad your liver enzymes are back to normal.

I hear you about changing medical professionals. That can be a real pain in the butt.

I hope you find the root of the problem with your fatigue and muscle aches.

HUGS,

Mark

jm1953:
Hey Mitch,
Totally understand how frustrating it is when health care providers you are comfortable with all of a sudden are laid off for budget cuts or whatever.  They really are like family, they know you, your history, and health issues specifically.  A whole new learning curve for someone different.  Your high red blood count may be due to a condition called polycythemia, or Eurethrocytosis (sp) both which can be caused by testosterone replacement therapy.  If by chance you are on this therapy, you would do well to be checked by a hematologist.  I have this condition, and have to have blood lets every three to six months to keep my hematocrit under control.  Write me if you need more info.  Hang in there.
JM

Navigation

[0] Message Index

Go to full version